See Alike in...

Alike App

Browser

ina

482d

do you ever feel like something's wrong but you don't know what?

Top reply
    • Samahe

      479d

      Can be ptsd.

    • Samahe

      479d

      Can be ptsd.

    • IAng

      479d

      YES. The other day I contacted my peer counselor about it and she is going to help me figure it out and how to bring it up to my counselor.

    • Magi

      480d

      All the freaking time!!!! It causes such an identity crisis for me tbh

    • loner.girl

      480d

      Unfortunately most days I feel like this and it's horrible I'm sorry I can't help but can send big hugs xx

    • Mafuyu

      480d

      Yep, that’s anxiety for you! It will make you feel like something bad is going to happen or already has, but really nothing is happening. Your body is constantly in a fight or flight mode, so you’re always nervous. I hope you’re able to get through it and feel better!

    • AriEden

      480d

      that's anxiety

    • roseblue1

      480d

      Yes all the time

    • Bre19

      482d

      Yeah

    • Lorely

      482d

      Yes

    • hydroepilepic21

      482d

      Yup

    • TheMoonGoddess420

      482d

      All the time ❤️

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion